# SDR FDEA201507082169

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 550 hours, 20,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EVACUATION SLIDE VERY DIFFICULT TO ARM.  REQUIRED MX ASSISTANCE TO ARM DOOR.  LUBRICATED & CLEANED GRIT BAR R1 DOOR.
